# SDR ASOA200900600

- Difficulty date: May 30, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 10,958 hours, 7,432 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

F/O LOWER WINDSHIELD HEATING ELEMENT OVERHEATING.  FLT 5007 DEL 22 MINS.
